Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 357–367 (Mi zvmmf3857)  

Nonlinear programming problem with decreasing cost function and the properties of its solution

N. B. Zyabrev

Moscow

Full text: PDF file (1218 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 23–29

Bibliographic databases:

UDC: 519.853.6
MSC: Primary 90C30; Secondary 65K05, 49M37
Received: 09.07.1985
Revised: 04.04.1986

Citation: N. B. Zyabrev, “Nonlinear programming problem with decreasing cost function and the properties of its solution”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 357–367; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 23–29

Citation in format AMSBIB
\Bibitem{Zya87}
\by N.~B.~Zyabrev
\paper Nonlinear programming problem with decreasing cost function and the properties of its solution
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 357--367
\mathnet{http://mi.mathnet.ru/zvmmf3857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890090}
\zmath{https://zbmath.org/?q=an:0665.90088}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 23--29
\crossref{https://doi.org/10.1016/0041-5553(87)90150-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3857
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:139
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021